Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some noninvertible links

Author: Gui-Song Li
Journal: Proc. Amer. Math. Soc. 126 (1998), 1557-1563
MSC (1991): Primary 57M25
MathSciNet review: 1425132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct for each ${n}\ge{2}$ infinitely many $n$-component oriented links that are neither amphicheiral nor invertible; among these examples, infinitely many are Brunnian links.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25

Retrieve articles in all journals with MSC (1991): 57M25

Additional Information

Gui-Song Li
Affiliation: Institute of Systems Science, Academia Sinica, Beijing 100080, China

PII: S 0002-9939(98)04173-2
Keywords: Links, Brunnian links, amphicheirality, invertibility
Received by editor(s): April 29, 1996
Received by editor(s) in revised form: October 15, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia